# SDR DALA2024042204636

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 9,454 hours, 1,109 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3418 DOOR 2L DIFFICULT TO DISARM ON ARRIVAL. EXCESSIVE FORCE TO MOVE LEVER SO PIN CAN BE INSERTED. CORRECTIVE ACTION: FOUND TRIM BINDING DISARM LEVER. RMVD AND RE-ADJUSTED TRIM IAW A330 AMM 25-23 OPS CK GOOD. (5316249)
